EconPapers    
Economics at your fingertips  
 

A Representation of Risk Measures

Massimiliano Amarante

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Abstract: We provide a representation theorem for risk measures satisfying (i) monotonicity; (ii) positive homogeneity; and (iii) translation invariance. As a simple corollary to our theorem, we obtain the usual representation of coherent risk measures (i.e., risk measures that are, in addition, sub-additive; see Artzner et al.

Keywords: risk measures; capacity; Choquet integral (search for similar items in EconPapers)
JEL-codes: C65 G11 (search for similar items in EconPapers)
Pages: 8 pages
Date: 2013
New Economics Papers: this item is included in nep-mic, nep-rmg and nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.cireqmontreal.com/wp-content/uploads/cahiers/11-2013-cah.pdf (application/pdf)

Related works:
Journal Article: A representation of risk measures (2016) Downloads
Working Paper: A Representation of Risk Measures (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:11-2013

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2024-07-25
Handle: RePEc:mtl:montec:11-2013